Levothyroxine fillers

Does anybody have problems with the fillers in levothyroxine,I saw in a post that somebody recommended an antihistamines an hour after taking levothyroxine pills ,I thaught this was very interesting as I had started taking antihistamines and anti inflammatories to relive "cluster "headaches and the unexpected result was a vast improvement in digestion and transit ,which had been with me for nearly 10years ! Any info or further reading much appreciated.

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

7 Replies

oldestnewest
  • It is an hour before taking levothyroxine, not afterwards to see if the fillers/binders are causing a problem. The fact that you have benefited afterwards might also suggest that you may have a reaction to the fillers/binders whatever you are taking.

    webmd.com/drugs/2/drug-1433...

    I am not medically qualified but wonder if any of the side-effects listed in the above might apply to you.

  • Hi! Just came across this post. Did you find the right Levothyroxine tablets for you? I had lots of side effects with one make of Levothyroxine. I had to change to a different brand and so far no side effects.

  • I am still with the same brand at the moment just trying to stabilise and keep strickly In "normal "range and see what is playing up then ,the brand I take is actavis which for me the least harsh of them.

    When trying to describe what thyroxine is like in your blood I say a bad one feels like you have cement in your blood and a good one is like having silky talc I will update but as you know anything with thyroxine/thyroid problems takes for ever to smooth out xx

  • Funny enough, Actavis is the one I can't tolerate. My mood went down very quickly with Actavis and it was very scary for someone who is always cheerful. I'm now on Mercury Pharma and I make sure my chemist always gives me this brand. Never thought it would be that difficult to get back to normal after surgery. I'm now deficient in Calcium and Vit D. The calcium tablets my GP prescribed gave me very bad side effects. Now trying other brands again.

  • Oh I feel for you it takes forever to feel better I don't think any body really understands the constant battle everyday xxx

  • Your low mood could be due to the vit d deficiency alone.

    was a vit d test done before you started activis brand?

  • Funnily enough I ended up buying a vit d spray and b12 spray and every thing has lifted ,I defiantly know if I haven't taken then,I have given up with the drs they just fob me off really frustrating when the NHS mantra is to look after your self.!🤔

You may also like...